# SDR AALA20160329008

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 21,102 hours, 8,103 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 5087
- Condition: Faulty
- Location: Fire Warning
- Part time: 28,777 hours, 11,665 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING TAKEOFF, MASTER CAUTION ILLUMINATED WITH, APU DETECTION INOPERATIVE LIGHT.  DURING CLIMB, MASTER CAUTION ILLUMINATED WITH ALL FIRE WARNING & DETECTION LIGHTS.  FOUND UNIT M237 NOT SEATED IN RACK & MULTIPLE OPEN LOOP FAULTS.  R & R ENG, APU, APU FIRE & OVERHEAT MODULE M279 IAW AMM 26-10-01.  COMPARTMENT OVERHEAT MODULE M237 IAW AMM 26-18-00.  SEE ALSO AALA 20160329013.
